Top
10
Doctor insights on: What Is Indomethacin Responsive Headache

Share
1

1
I had a noticeable headache prior to taking my 75 mg er indomethacin capsule. now it is going away. i've noticed this in the past.

I had a noticeable headache prior to taking  my 75 mg er indomethacin capsule. now it is going away. i've noticed this in the past.

Indometha-analgesic: Whatever reason you are taking indomethacin because it is an analgesic it will receive the other pains in addition to the pain for which you are taking. For example if you taking it for gout or rheumatoid arthritis, in addition to receiving of the joint pains it may help to take other sources of pain you may have like head ache, eye pain ,sinus pain ,tooth ache etc. ...Read more

Dr. Bennett Machanic
4,158 doctors shared insights

Headache (Definition)

The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more


2

2
I have had 1 headache for over 2 months. It began after a very difficult squat. Decadron (dexamethasone) and Indomethacin haven't work. CT & MRI are clear. Help me!!

I have had 1 headache for over 2 months. It began after a very difficult squat. Decadron (dexamethasone) and Indomethacin haven't work.  CT & MRI are clear. Help me!!

One possibility: to consider (given your history) is intracranial hypotension. This can cause headaches classically relieved by lying down. It is basically decreased pressure of the fluid around the brain which can occur from a leak. Suggest you talk to your physician about this possibility as there are ways to look for it if your symptoms fit. ...Read more

3

3
I was given apo-indomethacin to treat pain from gout, but now I have a headache and diarrhea. What can I do?

I was given apo-indomethacin to treat pain from gout, but now I have a headache and diarrhea. What can I do?

Stop the medication: Frontal headaches are a particular side effect of indomethacin, and GI upset can occur with any anti-inflammatory. Consult your doc for an alternative treatment, i.E a local injection. ...Read more

See 1 more doctor answer
4

4
Can I take cold medicine while on indocin (indomethacin)?

Just don't combine..: Yes,,but don't combine Indocin (indomethacin) with any agent that has an anti inflammatory in it, such as Advil Cold and Sinus, as the combination of anti inflammatories can be harmful to your stomach. ...Read more

See 1 more doctor answer
5

5
Can I take colchicine with indocin (indomethacin) together without any interactions?

Can I take colchicine with indocin (indomethacin) together without any interactions?

Can cause gi problem: Colchibe and indomethscin both can cause GI distress. Also problematic for patients with kidney disease. ...Read more

6

6
I was given apo-indomethacin to treat pain from gout, and now I have a big doubt about it?

You shouldn't: I am not sure what you are doubting as you did not say. Rest assured, Indomethacin is a common medication employed in gout conditions. It is the antiinflammatory of choice employed by most doctors. Apo - implies it was a brand name. One of the common side effects is frontal headaches, specific for this medication. All nsaid's (anti-inflammatory) carry certain risks. ...Read more

See 2 more doctor answers
9

9
How long after I stopped taking indomethacin can I take a real pain pill?

How long after I stopped taking indomethacin can I take a real pain pill?

Immediately: Indomethacin is an antiinflammatory pill. One can take a pain pill and an antiinflammatory pill at the sametime. This is often the case after someone undergoes a surgical procedure. ...Read more

10

10
Can i take indomethacin 4 hours after an oxycodone/apap?

Can i take indomethacin 4 hours after an oxycodone/apap?

Alternate drug thera: If you have been prescribed both the oxycodone/acetaminophen and the indomerhacin, I would say a resounding "yes!" It is a good idea to alternate a non-steroidal anti-inflammatory medication with a narcotic. You therefore minimize your narcotic intake. The sooner you can rely only on the NSAID, the better! Good for you! ...Read more

See 1 more doctor answer
Dr. Norman Rizk
446 doctors shared insights

Indomethacin (Definition)

It is a non-steroidal anti-inflammatory medication (NSAID) that at low dose is more caustic, but also stronger than ...Read more


Dr. Tiffanie Noonan
75 doctors shared insights

Indocin (Definition)

Indocin ...Read more